Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 98, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jul 27, 2010, 2:54 PM CDT for Ransom County, Richland County, Sargent County, North Dakota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2010, 2:54 PM CDT (19:54 UTC)
- Expired
- Jul 27, 2010, 3:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Ransom County, ND, Richland County, ND, Sargent County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 131 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
379 WFUS53 KFGF 271954 TORFGF NDC073-077-081-272100- /O.NEW.KFGF.TO.W.0098.100727T1954Z-100727T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 254 PM CDT TUE JUL 27 2010 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA... CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA... NORTHEASTERN SARGENT COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 400 PM CDT * AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS LOCATED 4 MILES NORTH OF DE LAMERE...OR 36 MILES WEST OF WAHPETON...MOVING TO THE EAST AT 30 MPH. * THE TORNADIC STORM WILL BE NEAR... WYNDMERE AROUND 310 PM CDT. MANTADOR AND BARNEY AROUND 320 PM CDT. MOORETON AROUND 330 PM CDT. GREAT BEND AND COLFAX AROUND 335 PM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM INCLUDE GALCHUTT AND DWIGHT. FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE BETWEEN...MILE MARKER 21 AROUND 335 PM CDT...AND MILE MARKER 39 AROUND 340 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF A TORNADO THE SAFEST PLACE IS A BASEMENT. GET UNDER A STAIRWAY OR A PIECE OF STURDY FURNITURE. && LAT...LON 4658 9682 4609 9660 4620 9742 4640 9744 TIME...MOT...LOC 1954Z 262DEG 28KT 4633 9731 $$ BB/ME
4 follow-up statements
111
WWUS53 KFGF 272009
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
309 PM CDT TUE JUL 27 2010
NDC073-272019-
/O.CAN.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RANSOM ND-
309 PM CDT TUE JUL 27 2010
...THE TORNADO WARNING FOR SOUTHEASTERN RANSOM COUNTY IN SOUTHEAST
NORTH DAKOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4620 9742 4628 9736 4628 9729 4637 9729
4658 9682 4609 9660
TIME...MOT...LOC 2009Z 269DEG 34KT 4631 9708
$$
NDC077-081-272100-
/O.CON.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RICHLAND ND-SARGENT ND-
309 PM CDT TUE JUL 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN SARGENT AND
CENTRAL RICHLAND COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 400 PM
CDT...
AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTHEAST
OF WYNDMERE...OR 24 MILES WEST OF WAHPETON...MOVING TO THE EAST AT 40
MPH.
THE TORNADIC STORM WILL BE NEAR...
MANTADOR AND BARNEY AROUND 315 PM CDT.
MOORETON AND COLFAX AROUND 325 PM CDT.
GREAT BEND AND GALCHUTT AROUND 330 PM CDT.
DWIGHT AROUND 335 PM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKERS 23 AND 28 AROUND 325 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT OUTRUN A TORNADO IN YOUR CAR. LEAVE YOUR CAR AND GO TO A
STRONG BUILDING OR SEEK SHELTER IN A DITCH OR LOW SPOT.
&&
LAT...LON 4620 9742 4628 9736 4628 9729 4637 9729
4658 9682 4609 9660
TIME...MOT...LOC 2009Z 269DEG 34KT 4631 9708
$$
BB/ME211
WWUS53 KFGF 272019
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 PM CDT TUE JUL 27 2010
NDC081-272029-
/O.CAN.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
SARGENT ND-
319 PM CDT TUE JUL 27 2010
...THE TORNADO WARNING FOR NORTHEASTERN SARGENT COUNTY IN SOUTHEAST
NORTH DAKOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4619 9713 4630 9715 4640 9713 4658 9682
4609 9660
TIME...MOT...LOC 2019Z 269DEG 34KT 4631 9694
$$
NDC077-272100-
/O.CON.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RICHLAND ND-
319 PM CDT TUE JUL 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL RICHLAND COUNTY IN
SOUTHEAST NORTH DAKOTA UNTIL 400 PM CDT...
AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTH OF
BARNEY...OR 18 MILES WEST OF WAHPETON...MOVING TO THE EAST AT 40 MPH.
THE TORNADIC STORM WILL BE NEAR...
MOORETON AND COLFAX AROUND 325 PM CDT.
GREAT BEND AND GALCHUTT AROUND 330 PM CDT.
DWIGHT AROUND 335 PM CDT.
FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKERS 23 AND 29 AROUND 325 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A BASEMENT IS NOT AVAILABLE THEN SEEK SHELTER IN AN INNERMOST
ROOM...SUCH AS A CLOSET...ON THE LOWEST FLOOR. AVOID WINDOWS AND
PROTECT YOURSELF WITH BLANKETS...PILLOWS...OR CUSHIONS.
&&
LAT...LON 4619 9713 4630 9715 4640 9713 4658 9682
4609 9660
TIME...MOT...LOC 2019Z 269DEG 34KT 4631 9694
$$
BB/ME607
WWUS53 KFGF 272034
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
334 PM CDT TUE JUL 27 2010
NDC077-272100-
/O.CON.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RICHLAND ND-
334 PM CDT TUE JUL 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL RICHLAND COUNTY IN
SOUTHEAST NORTH DAKOTA UNTIL 400 PM CDT...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHWEST
OF DWIGHT...OR 8 MILES WEST OF WAHPETON...MOVING TO THE EAST AT 40
MPH.
THE TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL RICHLAND
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER IS OBSERVED CONTACT YOUR LOCAL LAW ENFORCEMENT AND
ASK THEM TO RELAY YOUR INFORMATION TO THE NATIONAL WEATHER SERVICE IN
GRAND FORKS.
&&
LAT...LON 4616 9692 4629 9691 4643 9694 4658 9682
4609 9660
TIME...MOT...LOC 2034Z 266DEG 34KT 4628 9673
$$
BRAMER487
WWUS53 KFGF 272045
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT TUE JUL 27 2010
NDC077-272055-
/O.CAN.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RICHLAND ND-
345 PM CDT TUE JUL 27 2010
...THE TORNADO WARNING FOR CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH
DAKOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4616 9692 4629 9691 4643 9694 4658 9682
4609 9660
TIME...MOT...LOC 2045Z 266DEG 34KT 4628 9658
$$
BRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 27, 11:04 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jul 27, 11:04 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 1104 AM CDT TUE JUL 27 2010 .DISCUSSION... MAIN CHALLENGES THIS MORNING ARE TEMPS AND PCPN. SFC COLD FRONT IS LAYING ON A HALLOCK/FARGO/LISBON LINE WITH A TROF EXTENDING OUT TOWARD WADENA. MAIN CONVECTION THIS MORNING FIRING OFF JUST NORTH OF THE TROF BUT ARE MOVG E AS UPPER WINDS PUSHING STORMS OUT OF AREA. PLENTY OF CONVECTIVE DEBRIS HANGING AROUND WITH POCKETS OF SUNSHINE...AS INDICATED BY VIS SATELLITE...SO TEMPS WILL BE A BIT TRICKY. THEREFORE...BACKED OFF ON HIGH TEMPS FOR TODAY TO LINE A BIT MORE WITH THE CURVE. OTHERWISE...WATCHING PROGRESSION OF COLD FRONT AS IT CROSSES THE AREA. THERE IS A SHORT WAVE THAT IS EXPECTED TO PUSH EAST DURING THE AFTERNOON HOURS...AND MAY INTERACT WITH THE FRONT TO TRIGGER MORE CONVECTION FOR LATER TODAY...ESPECIALLY IN THE SE ZONES. && .AVIATION... STRONGEST TSTMS HAVE MOVED EAST AND SOUTH OF THE TAF SITES THIS MORNING. VFR CONDITIONS ARE PREVAILING WITH SOME POSSIBLE MVFR CONDS DURING TIMES OF PRECIP IMPACTING TAF SITES. CURRENTLY THE FRONTAL BOUNDARY IS BISECTING THE FCST AREA ALONG THE RRN VALLEY AND IS EXPECTED TO PROGRESS TO THE EAST DURING TODAY. EXPECT ADDITIONAL CONVECTION TO INITIATE LATER THIS AFTN THOUGHT THIS SHOULD BE MOSTLY EAST OF THE TVF/BJI TAF SITES. && .PREV DISCUSSION... /ISSUED 230 AM CDT TUE JUL 27 2010/ DISCUSSION...FORECAST CHALLENGE CONCERNS NEAR TERM HEAVY RAIN THREAT AND RAIN CHANCES REMAINDER OF DAY. MODELS CONTINUE IN PRETTY GOOD AGREEMENT THROUGH PERIOD AND WILL USE BLEND FOR FORECAST. FIRST CONCERN WILL BE EARLY MORNING HEAVY RAIN THREAT AND FLASH FLOOD HEADLINES. BOTH NAM AND GFS LINING UP WELL WITH LATEST SUBJECTIVE ANALYSIS IN HOLDING E-W ORIENTED BOUNDARY NORTH OF INTERNATIONAL BORDER DURING EARLY MORNING HOURS. ASSOCIATED BAND OF STRONGER CONVECTION CONTINUES TO PROPAGATE DUE EAST ACROSS SOUTHERN CANADA SO HEAVY RAIN THREAT LOOKS TO REMAIN NORTH OF BORDER AND WILL LIKELY BE ABLE TO CANCEL FLASH FLOOD WATCH. OTHERWISE WILL BE MONITORING ONGOING CONVECTION WITH MAIN AREA OF CONCERN. FAVORED AREA FOR CONTINUED CONVECTION DURING AM WILL BE ALONG I94 CORRIDOR ALONG INSTABILITY AXIS AND NOSE OF LOW LEVEL JET. FOR REMAINDER OF DAY CONVECTIVE POTENTIAL WILL BE ALONG AND AHEAD COLD FRONT DROPPING THROUGH FA. FAVORED LOCATION FOR STRONG CONVECTION LOOKS TO BE SE FA BASED ON BOUNDARY LOCATION. DRY AND COOLER CONDITIONS EXPECTED WEDNESDAY AS HIGH PRESSURE BUILDS IN. NEXT WAVE TO AFFECT FA THURSDAY NIGHT/FRIDAY AS WEAK WAVE DROPS THROUGH NW MID LEVEL FLOW. SOMEWHAT UNSETTLED WEATHER MAY CONTINUE INTO THE WEEKEND AS WEEK IMPULSES CONTINUE TO DROP THROUGH NW FLOW. TIMING THE MAIN ISSUE SO WILL MAINTAIN LOW END POPS THROUGH MID/LONGER RANGE. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && HOPKINS
Hazardous weather outlook, Jul 27, 6:59 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 659 AM CDT TUE JUL 27 2010 MNZ001>005-007-008-013>015-022-027-NDZ006>008-014>016-024-026>030- 038-039-049-052-054-281200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- WESTERN WALSH COUNTY- 659 AM CDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING HOWEVER NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ006-009-016-017-023-024-028>032-040-NDZ053-281200- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-RICHLAND- 659 AM CDT TUE JUL 27 2010 ...ISOLATED SEVERE STORMS POSSIBLE EARLY THIS MORNING AND AGAIN THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS MORNING ALONG AND EAST OF A LINE FROM BEMIDJI TO FERGUS FALLS. DAMAGING WINDS WILL BE THE PRIMARY THREAT. STORMS SHOULD MOVE OUT OF THE REGION BY MID MORNING. MORE STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH THE PASSAGE OF A COLD FRONT. STRONGEST STORMS ARE EXPECTED EAST OF A LINE FROM ROSEAU TO FERGUS FALLS. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THE SEVERE THREAT SHOULD END BY 6PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE APPROACHES THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. VOELKER
In the hours before
Special weather statement, Jul 27, 12:16 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1216 PM CDT TUE JUL 27 2010 MNZ024-027-028-030>032-271815- EAST BECKER MN-EAST OTTER TAIL MN-HUBBARD MN-WADENA MN-WEST BECKER MN-WEST OTTER TAIL MN- 1216 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL...SOUTHERN BECKER...WADENA AND SOUTHERN HUBBARD COUNTIES UNTIL 115 PM CDT... AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF PARK RAPIDS TO NEW YORK MILLS...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN. THE STORMS WILL BE NEAR... SEBEKA...PARK RAPIDS AND MENAHGA AROUND 1225 PM CDT. HUBBARD AND DORSET AROUND 1230 PM CDT. BLUE GRASS AROUND 1235 PM CDT. NIMROD...NEVIS AND HUNTERSVILLE AROUND 1240 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 27, 1:38 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 138 PM CDT TUE JUL 27 2010 MNZ003-024-027>032-271945- CLAY MN-EAST BECKER MN-EAST OTTER TAIL MN-HUBBARD MN-WADENA MN-WEST BECKER MN-WEST OTTER TAIL MN-WILKIN MN- 138 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL...SOUTHERN BECKER...NORTHERN WILKIN...NORTHERN WADENA...SOUTHERN CLAY AND SOUTHERN HUBBARD COUNTIES UNTIL 245 PM CDT... AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 7 MILES NORTH OF PELICAN RAPIDS...OR 16 MILES SOUTHWEST OF DETROIT LAKES...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... AUDUBON AROUND 145 PM CDT. WESTBURY AND SHOREHAM AROUND 150 PM CDT. DETROIT LAKES...VERGAS AND RICHWOOD AROUND 155 PM CDT. FRAZEE AROUND 200 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRAMER
Local storm report, Jul 27, 1:41 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 PM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 8 E LANGDON 48.76N 98.20W
07/26/2010 CAVALIER ND PUBLIC
NEW GRAIN TYPE BIN DENTED TO A DEPTH OF 3-4 FEET.
&&
WBARRETTSpecial weather statement, Jul 27, 1:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 149 PM CDT TUE JUL 27 2010 MNZ001-002-014-015-271945- EAST POLK MN-NORMAN MN-RED LAKE MN-WEST POLK MN- 149 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK...RED LAKE AND NORMAN COUNTIES UNTIL 245 PM CDT... AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES NORTH OF HALSTAD...OR 36 MILES SOUTH OF GRAND FORKS...MOVING TO THE NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... SYRE AND LOCKHART AROUND 155 PM CDT. TWIN VALLEY...FLOM AND BELTRAMI AROUND 200 PM CDT. GREENVIEW AND GARY AROUND 205 PM CDT. WAUKON...FLAMING AND FAITH AROUND 210 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 27, 1:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 156 PM CDT TUE JUL 27 2010 NDZ039-049-272000- CASS ND-RANSOM ND- 156 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CASS AND RANSOM COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 300 PM CDT... AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES WEST OF CASSELTON...OR 24 MILES WEST OF FARGO... MOVING TO THE NORTHEAST AT 65 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... WEST FARGO...REILE'S ACRES AND PROSPER AROUND 205 PM CDT. HARWOOD...HUNTER AND ARGUSVILLE AROUND 210 PM CDT. GARDNER AROUND 215 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 27, 2:06 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 206 PM CDT TUE JUL 27 2010 NDZ039-049-272000- CASS ND-RANSOM ND- 206 PM CDT TUE JUL 27 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CASS AND RANSOM COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 300 PM CDT... AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 6 MILES WEST OF CASSELTON...OR 24 MILES WEST OF FARGO... MOVING TO THE NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... WEST FARGO...REILE'S ACRES AND PROSPER AROUND 210 PM CDT. HARWOOD...HUNTER AND ARGUSVILLE AROUND 220 PM CDT. GARDNER AROUND 230 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:17 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 58 min |
| Jul 26, 8:55 PM CDT | Tornado Warning | FGF | Cavalier, Towner | 65 min |
| Jul 26, 9:10 PM CDT | Areal Flood Advisory | FGF | Benson, Cavalier, Ramsey, Towner | 6 hr |
| Jul 26, 9:13 PM CDT | Tornado Warning | FGF | Ramsey | 62 min |
| Jul 26, 9:47 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Grand Forks, Pembina, Ramsey, Walsh | 58 min |
| Jul 26, 10:00 PM CDT | Tornado Warning | FGF | Benson, Eddy | 60 min |
| Jul 26, 10:14 PM CDT | Tornado Warning | FGF | Benson | 18 min |
| Jul 26, 11:20 PM CDT | Severe Thunderstorm Warning | FGF | Eddy, Griggs, Nelson | 55 min |
| Jul 27, 12:07 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele, Traill | 53 min |
| Jul 27, 12:30 AM CDT | Tornado Warning | FGF | Barnes, Cass | 60 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 61 min |
| Jul 27, 1:05 AM CDT | Tornado Warning | FGF | Cass | 55 min |
| Jul 27, 1:43 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 62 min |
| Jul 27, 3:41 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 64 min |
| Jul 27, 4:34 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 56 min |
| Jul 27, 5:06 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 54 min |
| Jul 27, 5:32 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 58 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.